Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 50, NWS Atlanta, GA

April 20, 20154 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 20, 2015, 5:58 PM EDT for 4 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2015, 5:58 PM EDT (21:58 UTC)
Expired
Apr 20, 2015, 6:45 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clarke County, GA, Madison County, GA, Oconee County, GA, Oglethorpe County, GA

The radar

The Atlanta radar (KFFC), 122 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 1:23 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
694 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

666 
WUUS52 KFFC 202158
SVRFFC
GAC059-195-219-221-202245-
/O.NEW.KFFC.SV.W.0050.150420T2158Z-150420T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT MON APR 20 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MADISON COUNTY IN NORTHEASTERN GEORGIA...
  CLARKE COUNTY IN NORTHEASTERN GEORGIA...
  NORTHERN OCONEE COUNTY IN NORTHEASTERN GEORGIA...
  NORTHWESTERN OGLETHORPE COUNTY IN NORTHEASTERN GEORGIA...

* UNTIL 645 PM EDT

* AT 558 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOGART...OR
  8 MILES WEST OF WATKINSVILLE...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WATKINSVILLE...LEXINGTON...ATHENS...WINTERVILLE...BOGART...
  CRAWFORD...COLBERT...ARNOLDSVILLE...HULL...ATHENS-CLARKE COUNTY
  (BALANCE)...WHITEHALL...SMITHONIA...BEECHWOOD HILLS...WESTGATE
  PARK...SANDY CREEK RECREATION AREA...STATE BOTANICAL GARDEN OF
  GA...JAMES HOLLAND YOUTH SPORTS CMPX...BARRETTS MILL...DUNLAP AND
  EASTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR NORTHEASTERN
GEORGIA.

LAT...LON 3386 8312 3385 8358 3387 8359 3388 8358
      3388 8361 3389 8363 3391 8364 3398 8352
      3406 8329 3400 8303
TIME...MOT...LOC 2158Z 261DEG 32KT 3390 8355 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
029 
WWUS52 KFFC 202218
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT MON APR 20 2015

GAC059-195-219-221-202245-
/O.CON.KFFC.SV.W.0050.000000T0000Z-150420T2245Z/
MADISON GA-CLARKE GA-OCONEE GA-OGLETHORPE GA-
618 PM EDT MON APR 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN MADISON...CLARKE...NORTHEASTERN OCONEE AND
NORTHWESTERN OGLETHORPE COUNTIES...

AT 618 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WHITEHALL...OR
OVER ATHENS...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WATKINSVILLE...LEXINGTON...ATHENS...WINTERVILLE...CRAWFORD...
COLBERT...ARNOLDSVILLE...HULL...ATHENS-CLARKE COUNTY (BALANCE)...
WHITEHALL...SMITHONIA...BEECHWOOD HILLS...SANDY CREEK RECREATION
AREA...STATE BOTANICAL GARDEN OF GA...JAMES HOLLAND YOUTH SPORTS
CMPX...BARRETTS MILL...DUNLAP AND OCONEE HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR NORTHEASTERN
GEORGIA.

LAT...LON 3385 8348 3390 8350 3401 8344 3406 8329
      3400 8303 3386 8312
TIME...MOT...LOC 2218Z 257DEG 39KT 3392 8338 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:17 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 20, 3:17 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT MON APR 20 2015

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...

STEEP LAPSE RATES...GOOD HEATING AND STRONG UPPER DYNAMICS HAVE
CONTRIBUTED TO SEVERE STORMS DEVELOPING ACROSS NORTHERN GA THIS
AFTERNOON. THE POTENTIAL WILL CONTINUE THROUGH THE EARLY EVENING
HOURS. OVERALL...THE ACTIVITY WILL CONTINUE TO DRIFT SOUTH.

THE COLD FRONT CAUSING ALL THIS TROUBLE WILL MOVE THROUGH THE
REMAINDER OF THE CWFA BY THE MID TO LATE EVENING. AFTER
THIS...HIGH PRESSURE AND A DRIER AIRMASS WILL SETTLE OVER THE
CWFA. THE REMAINDER OF THE SHORT TERM FORECAST WILL BE DRY AND
SEASONABLE.

.LONG TERM /WEDNESDAY THROUGH MONDAY/...

NO CHANGES MADE TO THE EXTENDED FORECAST.

THERE CONTINUE TO BE NOTICEABLE INCONSISTENCIES BETWEEN MODELS...AND
EVEN FROM RUN TO RUN WITHIN EACH MODEL...IN THE EXTENDED FORECAST
PERIOD...SO OVERALL A GENERAL BLEND AND CONCENTRATION ON THE LARGER
SCALE FEATURES WERE USED FOR THE LONG TERM FORECAST GRIDS AGAIN THIS
MORNING.

PERIOD STARTS OUT DRY...BUT MOISTURE RETURN BEGINS WEDNESDAY AS THE
SURFACE RIDGE SLIPS EAST OF THE STATE. WEAK SHORT WAVES IN THE
WESTERLY UPPER FLOW AND A WEAK COLD FRONT BRING AT LEAST A SLIGHT
CHANCE FOR PRECIPITATION BACK INTO THE NORTH BY LATE WEDNESDAY. AMPLE
MOISTURE AND FLAT WESTERLY UPPER FLOW KEEP AT LEAST A SLIGHT CHANCE
FOR PRECIPITATION IN THE FORECAST THURSDAY AND FRIDAY. BETTER
CHANCES FOR RAIN SWEEP BACK IN FOR THE START OF THE WEEKEND AS A
STRONGER SHORT WAVE SWEEPS THROUGH THE REGION. BOTH THE GFS AND THE
ECMWF ARE GENERATING A DECENT SURFACE LOW WITH THIS SHORT WAVE...
HOWEVER THERE ARE SIGNIFICANT DIFFERENCES IN THE TIMING OF THIS LOW
TO KEEP LOW POPS IN THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ENOUGH
INSTABILITY INDICATED WITH THE MID-WEEK SYSTEM FOR A CHANCE OF
THUNDERSTORMS...ALTHOUGH LACK OF STRONG DYNAMICS AND MARGINAL NATURE
OF THE INSTABILITY POINT TO MINIMAL CHANCES FOR SEVERE WEATHER.
WEEKEND SYSTEM CONTINUES TO SHOW MARGINAL INSTABILITY AT BEST...BUT
STRONGER DYNAMICS INDICATE AT LEAST A SLIGHT CHANCE FOR DEEPER
CONVECTION WITH THIS SYSTEM AS WELL.

20

AVIATION...
18Z UPDATE...
LINE OF TSRA HAVE DEVELOPED ALONG A PRE-FRONTAL TROUGH. EXPECT
THIS ACTIVITY TO LINGER FOR THE NEXT 3-4 HOURS. NOT CONFIDENT HOW
FAR SOUTH THIS LINE WILL MAKE IT DUE TO THE THICKER CLOUD COVER TO
THE SOUTH. CLEARING SHOULD OCCUR AFTER THE FROPA LATER TONIGHT.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          50  72  49  74 /  20   0   0  10
ATLANTA         51  70  52  73 /  10   0   0  10
BLAIRSVILLE     44  65  45  68 /  30   0   0  20
CARTERSVILLE    47  70  47  73 /  10   0   0  10
COLUMBUS        53  74  53  78 /  10   0   0   5
GAINESVILLE     49  68  49  72 /  10   0   0  10
MACON           51  75  50  78 /  20   0   0   5
ROME            46  71  47  73 /  10   0   0  20
PEACHTREE CITY  48  71  48  75 /  10   0   0   5
VIDALIA         57  76  56  80 /  30   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BANKS...BARROW...CLARKE...CLAYTON...COBB...COWETA...
DEKALB...DOUGLAS...FAYETTE...FORSYTH...GWINNETT...HALL...HENRY...
JACKSON...MADISON...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...ROCKDALE...SOUTH FULTON...WALTON.

&&
Hazardous weather outlook, Apr 20, 5:15 PM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT MON APR 20 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
515 PM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT...

...STRONG TO ISOLATED SEVERE STORMS REMAIN POSSIBLE THROUGH 8 PM
THIS EVENING FOR PARTS OF MAINLY EAST CENTRAL GEORGIA...

AN AREA OF SHOWERS AND THUNDERSTORMS THAT DEVELOPED OVER PORTIONS OF
NORTH GEORGIA EARLIER IN THE AFTERNOON WILL CONTINUE TO PUSH SOUTH
AND EAST THROUGH THE EVENING AHEAD OF A COLD FRONT. A FEW OF THESE
STORMS HAVE BEEN SEVERE... AND THIS POTENTIAL WILL CONTINUE INTO
PARTS OF EAST CENTRAL GEORGIA DURING THE EVENING HOURS. THE MAIN
THREATS WILL BE DAMAGING WINDS... LARGE HAIL... VERY HEAVY RAIN AND
FREQUENT LIGHTNING. HOWEVER... AN ISOLATED TORNADO CANNOT BE RULED
OUT THROUGH 8 PM AHEAD OF THE COLD FRONT.

OCCASIONAL HEAVY RAINFALL WILL PRODUCE LOCALIZED FLOODING. IN
ADDITION...A FEW RIVERS AND CREEKS MAY BEGIN TO FLOW OUT OF THEIR
BANKS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY AND
AGAIN SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Apr 20, 3:41 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             2 ENE HOLDERS           34.15N  83.60W
04/20/2015  E1.75 INCH       JACKSON            GA   EMERGENCY MNGR

&&

EVENT NUMBER FFC1500243

NLIST
Special weather statement, Apr 20, 4:05 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT MON APR 20 2015

GAZ025-035-202045-
BARROW GA-JACKSON GA-
405 PM EDT MON APR 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN BARROW AND JACKSON COUNTIES UNTIL 445 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AUBURN...OR 7 MILES WEST OF WINDER...MOVING
EAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS BARROW AND JACKSON COUNTIES THROUGH 445 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WINDER...JEFFERSON...COMMERCE...BRASELTON...AUBURN...STATHAM...
ARCADE...HOSCHTON...PENDERGRASS...CARL...APPLE VALLEY...CHATEAU
ELAN...PEACH STATE SPEEDWAY...COUNTY LINE...RUSSELL...FORT YARGO
STATE PARK AND THOMPSONS MILL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR NORTHEASTERN
GEORGIA.

LAT...LON 3420 8347 3401 8344 3394 8381 3395 8381
      3397 8383 3398 8383 3400 8387 3401 8387
      3412 8382 3413 8381
TIME...MOT...LOC 2005Z 261DEG 27KT 3402 8385
Special weather statement, Apr 20, 4:25 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT MON APR 20 2015

GAZ027-038-202045-
MADISON GA-OGLETHORPE GA-
425 PM EDT MON APR 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN MADISON AND OGLETHORPE COUNTIES UNTIL 445 PM EDT...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRAWFORD...OR NEAR LEXINGTON...MOVING
NORTHEAST AT 55 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MADISON AND OGLETHORPE COUNTIES THROUGH 445 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LEXINGTON...COMER...CRAWFORD...ARNOLDSVILLE...CARLTON...VESTA...POINT
PETER...PAOLI AND WATSON MILL BRIDGE STATE PARK.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR NORTHEASTERN
GEORGIA.

LAT...LON 3382 8312 3390 8324 3415 8307 3412 8305
      3411 8303 3410 8304 3408 8300 3405 8299
      3403 8293 3401 8294 3401 8291 3398 8285
TIME...MOT...LOC 2024Z 221DEG 46KT 3392 8312
Local storm report, Apr 20, 5:21 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     TORNADO          3 SW HUNTINGTON         31.96N  84.17W
04/19/2015                   SUMTER             GA   NWS STORM SURVEY

            BRIEF EF1 TORNADO WITH MAXIMUM WINDS OF 105 MPH
            DESTROYED 4 LARGE SILOS THROWING DEBRIS 1 4 MILE. A
            METAL BUILDING HAD 2 DOORS BLOWN OFF. A TOTAL OF 30-40
            TREES WERE UPROOTED OR SNAPPED.

&&

EVENT NUMBER FFC1500244

SNELSON
Local storm report, Apr 20, 5:22 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     TORNADO          4 SSE FORT BENNING      32.30N  84.94W
04/19/2015                   CHATTAHOOCHEE      GA   EMERGENCY MNGR

            AN EF-1 TORNADO MOVED ACROSS THE ALABAMA GEORGIA STATE
            LINE AND TRACKED ACROSS SOUTHERN FORT BENNING. MULTIPLE
            TREES WERE DOWNED. THE TORNADO LIFTED APPROXIMATELY 7
            MINUTES LATER...4 MILES ESE OF FORT BENNING.

&&

CORRECTED EVENT TIME...LOCATION...REMARKS

EVENT NUMBER FFC1500216

JLF
Special weather statement, Apr 20, 5:42 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT MON APR 20 2015

GAZ025-035>037-047-202215-
OCONEE GA-BARROW GA-CLARKE GA-JACKSON GA-WALTON GA-
542 PM EDT MON APR 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND 40 MPH WINDS
IN OCONEE...BARROW...CLARKE...JACKSON AND WALTON COUNTIES UNTIL 615
PM EDT...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BETHLEHEM...OR NEAR MONROE...MOVING EAST AT
35 MPH.

THIS STORM HAS EXHIBITED LOCALIZED...WEAK ROTATION...BUT NOTHING
SIGNIFICANT ENOUGH TO INDICATE THE PRESENCE OF A TORNADO AT 541 PM
EDT. STILL...THE ENVIRONMENT SUGGESTS AN ENHANCED RISK OF A
TORNADO FORMING.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WATKINSVILLE...ATHENS...STATHAM...BOGART...BETHLEHEM...ATHENS-CLARKE
COUNTY (BALANCE)...NICHOLASVILLE...GRATIS...BEECHWOOD HILLS...BEAR
CREEK RESERVOIR...WESTGATE PARK...CAMPTON...STATE BOTANICAL GARDEN OF
GA...BOLD SPRINGS...JAMES HOLLAND YOUTH SPORTS CMPX...EASTVILLE AND
OCONEE HEIGHTS.

RESIDENTS IN THIS AREA ARE URGED TO REMAIN INDOORS AND BE ATTENTIVE
TO THE POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT
FORM AND DISSIPATE RAPIDLY.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR NORTHEASTERN
GEORGIA.

LAT...LON 3383 8382 3390 8383 3404 8342 3396 8335
      3385 8338
TIME...MOT...LOC 2141Z 249DEG 31KT 3388 8374

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:41 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Pickens34 min
Apr 19, 9:30 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, White30 min
Apr 20, 3:57 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Walker48 min
Apr 20, 4:44 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Walker, Whitfield31 min
Apr 20, 5:10 AM EDTSpecial Weather StatementFFCBartow, Gordon, Murray35 min
Apr 20, 5:30 AM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray30 min
Apr 20, 5:42 AM EDTSpecial Weather StatementFFCBartow, Haralson, Paulding33 min
Apr 20, 6:03 AM EDTSpecial Weather StatementFFCPickens27 min
Apr 20, 6:07 AM EDTSpecial Weather StatementFFCFannin, Towns, Union23 min
Apr 20, 6:23 AM EDTSpecial Weather StatementFFCCherokee37 min
Apr 20, 6:26 AM EDTSevere Thunderstorm WarningFFCCherokee, Pickens20 min
Apr 20, 6:30 AM EDTSpecial Weather StatementFFCLumpkin, Towns30 min
Apr 20, 6:40 AM EDTSpecial Weather StatementFFCDawson35 min
Apr 20, 6:57 AM EDTSevere Thunderstorm WarningFFCWhite19 min
Apr 20, 7:00 AM EDTSpecial Weather StatementFFCBanks, Hall30 min
Apr 20, 9:55 AM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson4 days
Apr 20, 12:38 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Hall, Lumpkin, White37 min
Apr 20, 12:58 PM EDTSpecial Weather StatementFFCStewart, Webster32 min
Apr 20, 1:00 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin, White45 min
Apr 20, 1:08 PM EDTSpecial Weather StatementFFCCobb, Paulding37 min
Apr 20, 1:16 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding44 min
Apr 20, 1:27 PM EDTSpecial Weather StatementFFCCherokee, Forsyth33 min
Apr 20, 1:32 PM EDTSpecial Weather StatementFFCHouston, Macon, Peach28 min
Apr 20, 1:33 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth42 min
Apr 20, 1:40 PM EDTSpecial Weather StatementFFCTowns35 min
Apr 20, 1:58 PM EDTSpecial Weather StatementFFCCrawford32 min
Apr 20, 1:58 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Fulton47 min
Apr 20, 2:01 PM EDTSpecial Weather StatementFFCPaulding29 min
Apr 20, 2:07 PM EDTTornado WarningFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett38 min
Apr 20, 2:14 PM EDTSpecial Weather StatementFFCHall31 min
Apr 20, 2:30 PM EDTSpecial Weather StatementFFCPaulding15 min
Apr 20, 2:35 PM EDTSpecial Weather StatementFFCBanks25 min
Apr 20, 2:44 PM EDTTornado WarningFFCBarrow, Forsyth, Fulton, Gwinnett, Hall, Jackson46 min
Apr 20, 2:45 PM EDTSevere Thunderstorm WarningFFCBanks45 min
Apr 20, 3:09 PM EDTSpecial Weather StatementFFCCobb36 min
Apr 20, 3:18 PM EDTTornado WarningFFCBanks, Jackson, Madison42 min
Apr 20, 3:23 PM EDTSpecial Weather StatementFFCJasper, Putnam22 min
Apr 20, 3:28 PM EDTSpecial Weather StatementFFCGwinnett47 min
Apr 20, 4:00 PM EDTSevere Thunderstorm WarningFFCBanks, Madison15 min
Apr 20, 4:05 PM EDTSpecial Weather StatementFFCBarrow, Jackson40 min
Apr 20, 4:13 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison47 min
Apr 20, 4:25 PM EDTSpecial Weather StatementFFCOglethorpe20 min
Apr 20, 4:55 PM EDTSevere Thunderstorm WarningFFCMadison35 min
Apr 20, 5:42 PM EDTSpecial Weather StatementFFCClarke33 min
Apr 20, 5:46 PM EDTSevere Thunderstorm WarningFFCMadison14 min
Apr 20, 6:45 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe30 min
Apr 20, 7:10 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.